# SDR CA131008009

- Difficulty date: October 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,203 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3210 · Main Landing Gear
- Part: Cover
- Part number: 471423
- Condition: Cracked
- Location: Nlg Wow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR PROXIMITY SENSOR COVER CRACKED SURROUNDING LT MOUNTING.  DEFERRED FOR 50 FHRS IAW RD 8/4-32-0217.  DAMAGED WOW SENSOR COVER REMOVED.
